# SDR CA990707021

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: 85530184
- Condition: Cracked
- Location: Vertical Stab
- Part time: 16,744 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, A CRACK WAS LOCATED AT A RIVET HOLE ON FRAME NR 4 OF VERTICAL STABILIZER.  REPAIRED BY DWG NR  8-55-199.
